IEEE - Institute of Electrical and Electronics Engineers, Inc. - Delay-Dependent Stability for Linear Systems with Multiple Time Delays

2009 Second International Symposium on Knowledge Acquisition and Modeling (KAM)

Author(s): Changhui Song
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2009
Conference Location: Wuhan, China, China
Conference Date: 30 November 2009
Volume: 3
Page(s): 255 - 258
ISBN (Paper): 978-0-7695-3888-4
DOI: 10.1109/KAM.2009.101
Regular:

This paper deals with the problem of the asymptotical stability for a class of linear systems with multiple time delays. By incorporating with the integral inequality, a linear matrix inequality... View More

Advertisement